# SDR YENA20100614081

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N289JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000002
- Aircraft time: 7,513 hours, 4,813 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 200401076
- Condition: Seized
- Location: Zone 100
- Part time: 6,396 hours, 3,673 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1080 CLT-JFK UPON CLIMBOUT - NOTICED A SLIGHT SMOKE IN CABIN AND COCKPIT WHICH FOLLOWED BY A PACK 2 FAIL EICAS MESSAGE.  PACK DID A SUCCESSFUL RESET UPON DESCENT, PACK 2 FAIL MESSAGE REOCCURRED AND DID NOT RESET (CONTINUED), LANDED W/O FURTHER INCIDENT W/PACK SELECTED OFF.  REMOVED AND REPLACED ACM PER AMM 21-51-05-801-A AND 21-51-05-400-801-A.  REMOVED AND REPLACED LOW LIMIT BYPASS VALVE PER AMM 21-51-06-600.  OPS CHECK PER AMM 21-51-00-710-801-A/500.  OP CHECK GOOD.  OK FOR SERVICE.  REPLACED FISH OUTLET DUCT FOUND DAMAGED DURING REMOVAL.
